Bi-invariant differential operators on the Euclidean motion group and applications to generalized Radon transforms

Fulton B. Gonzalez Department of Mathematics and Statistics, Case Western Reserve University

TBD mathscidoc:1701.332679

Arkiv for Matematik, 26, (1), 191-204, 1987.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 188 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{fulton1987bi-invariant,
  title={Bi-invariant differential operators on the Euclidean motion group and applications to generalized Radon transforms},
  author={Fulton B. Gonzalez},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527219633488},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={191-204},
  year={1987},
}
Fulton B. Gonzalez. Bi-invariant differential operators on the Euclidean motion group and applications to generalized Radon transforms. 1987. Vol. 26. In Arkiv for Matematik. pp.191-204. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527219633488.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved